advertisement
Question
Posted by: nosipho | 2010/05/24

abnormal periods

hi.
I have been on the pill Nordete since January 2010.the problem is this months my period only took 2 days instead of 4 days which they normaly take.The flow of my periods in low it was just spots this time.Can you please tell me why is that?,and can you please advice me on pills that will make my menstruation flow better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal on the Pill. It maks periods lighter and shorter. There is no problem with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/26

This is normal on the Pill. It maks periods lighter and shorter. There is no problem with this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement